Alert archive / Utah / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 16, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 5, 2020, 6:33 PM MDT for Davis County, Salt Lake County, Weber County, Utah. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2020, 6:33 PM MDT (00:33 UTC)
- Expired
- Jun 5, 2020, 7:15 PM MDT
- In force
- 42 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davis County, UT, Salt Lake County, UT, Weber County, UT
The radar
The Salt Lake City radar (KMTX), 35 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 7:13 PM MDT | TSTM WND DMG | 2 W Ogden, UT | REPORT OF DOWNED POWER LINES ACROSS I-15 AT 2100 S IN OGDEN. THIS RESULTED IN TWO TRAFFIC ACCIDENTS, A GRASS FIRE ON THE SIDE OF THE INTERSTATE, AND I-15 WAS SHUT DOWN IN BOTH DIRECTIONS FOR CLEAN UP. TIME ESTIMATED FROM RADAR. |
| Jun 5, 7:25 PM MDT | TSTM WND GST 62 | 11 W Hooper, UT | FREMONT ISLAND MESONET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 0.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 4239 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
404
WUUS55 KSLC 060033
SVRSLC
UTC011-035-057-060115-
/O.NEW.KSLC.SV.W.0016.200606T0033Z-200606T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
633 PM MDT Fri Jun 5 2020
The National Weather Service in Salt Lake City has issued a
* Severe Thunderstorm Warning for...
Western Weber County in northern Utah...
Northwestern Salt Lake County in northern Utah...
Davis County in northern Utah...
* Until 715 PM MDT
* At 633 PM MDT, a severe thunderstorm was located near West
Bountiful, or near Bountiful, moving north at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ogden, Layton, Bountiful, Farmington, Hill Air Force Base, Roy,
Clearfield, Kaysville, Syracuse, Clinton, North Ogden, South Ogden,
Centerville, Woods Cross, Washington Terrace, Riverdale, Hooper,
South Weber, West Bountiful and Marriott-Slaterville.
This includes the following highways...
Interstate 15 between mile markers 318 and 351.
Interstate 84 between mile markers 82 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4092 11182 4079 11220 4119 11239 4134 11224
4134 11202 4137 11196 4138 11197 4141 11197
TIME...MOT...LOC 0033Z 162DEG 32KT 4089 11199
HAIL...<.75IN
WIND...60MPH
$$
Church2 follow-up statements
976
WWUS55 KSLC 060102
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
702 PM MDT Fri Jun 5 2020
UTC011-035-057-060115-
/O.CON.KSLC.SV.W.0016.000000T0000Z-200606T0115Z/
Weber UT-Salt Lake UT-Davis UT-
702 PM MDT Fri Jun 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR WESTERN WEBER...NORTHERN SALT LAKE AND DAVIS COUNTIES...
At 702 PM MDT, a severe thunderstorm was located over Clinton, or
near Hill Air Force Base, moving north at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Ogden, Layton, Farmington, Hill Air Force Base, Roy, Clearfield,
Kaysville, Syracuse, Clinton, North Ogden, South Ogden, Centerville,
Washington Terrace, Riverdale, Hooper, South Weber, West Bountiful,
Marriott-Slaterville, Uintah and Weber State University.
This includes the following highways...
Interstate 15 between mile markers 320 and 351.
Interstate 84 between mile markers 82 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4092 11182 4089 11225 4119 11239 4134 11224
4134 11202 4137 11196 4138 11197 4141 11197
TIME...MOT...LOC 0102Z 162DEG 32KT 4114 11210
HAIL...<.75IN
WIND...70MPH
$$
Church001
WWUS55 KSLC 060118 RRA
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
718 PM MDT Fri Jun 5 2020
UTC011-035-057-060128-
/O.EXP.KSLC.SV.W.0016.000000T0000Z-200606T0115Z/
Weber UT-Salt Lake UT-Davis UT-
718 PM MDT Fri Jun 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WEBER...NORTHERN SALT
LAKE AND DAVIS COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 4092 11182 4089 11225 4119 11239 4134 11224
4134 11202 4137 11196 4138 11197 4141 11197
TIME...MOT...LOC 0118Z 162DEG 32KT 4126 11215
$$
ChurchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 1:37 PM MDT, 4 hours 56 minutes earlier.
Area forecast discussion, Jun 5, 1:37 PM MDT, 4 hours 56 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
137 PM MDT Fri Jun 5 2020
.SYNOPSIS...The first in a series of Pacific storm systems will
cross the area from the southwest today into Saturday. This first
storm will be followed by a substantially colder storm system
Sunday into Monday.
&&
.SHORT TERM (Through 6 pm Sunday)...Afternoon satellite is
beginning to show expanding high clouds across Utah from the
upper level low moving into southern California. Gusty south winds
have already begun to ramp up across western and parts of southern
Utah this afternoon under a very dry airmass. Per the 12z KSLC
sounding a very well mixed layer from the surface to 500mb with
near uniform increasing winds aloft could be observed. As
temperatures rise into the mid and upper 90s across the West
Deserts and along the Wasatch Front, excellent mixing of the mid
to low levels is expected this afternoon.
As the Desert Southwest trough ejects to the northeast into the
four corners today, a wide swath of moisture will come with it.
Very dry antecedent conditions will precede the increase in
moisture tonight resulting in strong gusty winds from any
afternoon thunderstorms that develop. Large scale ascent will aide
in the development of afternoon thunderstorms where the jet noses
into western and southern Utah. Timing for thunderstorms with
very little to no precipitation this afternoon looks to develop
between 2pm and 7pm moving north. Can not rule out severe wind
gusts to impact the Wasatch Front or areas of northeast Utah later
this afternoon with isolated to scattered thunderstorms in this
dry airmass.
When the moisture finally surges north, the next part of the story
will unfold. The moisture with the trough continues to look quite
impressive spreading northward. Widespread rainfall is expected
along and near I-15 in central and southern Utah later this
evening and will then spread into eastern Utah overnight through
early Saturday morning. Precipitation will continue spreading
north to near I-80 in the far extent of north and northeast Utah.
The going Flash Flood Watch was expanded into the far northeast
corner of Utah today to capture the numerous bands of convection
that may redevelop overnight into Saturday afternoon and bring
heavy rainfall. The synoptic scale ascent will help mix the
boundary layer increasing the available moisture. More high
resolution models today continue to advertise a redevelopment of
convection taking place from south-central Utah northeast through
Saturday evening.
Areas of concern continue to be normally dry washes and small
streams, slot canyon and slick rock areas, and locations near and
downstream of recent burn scars. Potential for debris flows off
any recent burn scars will remain elevated through late Saturday.
As convection begins to move off to the east late Saturday night,
the next weather feature will approach from the northwest as a
cold front bringing widespread precipitation to northern Utah this
time.
.LONG TERM (After 6 pm Sunday)...As the Saturday convective activity
quickly exits the area to the northeast, an unseasonably cold trough
over the Pacific Northwest will track inland and begin to move
through the Great Basin. A modest 700MB baroclinic zone is expected
to reach northern Utah Saturday evening, with an associated area of
widespread precipitation. Areas from around Strawberry Reservoir
northward and from the Great Salt Lake eastward should see steady
periods of much-needed light to moderate rain overnight Saturday
night. A consensus of model guidance continues to suggest a half
inch or more possible for valley locations during this period.
Precipitation will turn more showers by sunrise Sunday, with showers
continuing for northern Utah for around 24 hours as the upper-level
trough axis slowly approaches. A break is possible Monday morning as
the trough axis passes, following by orographic showers Monday in
areas favored by northwest flow such as the Cottonwoods.
Temperatures aloft meanwhile will slide during the day Sunday and
bottom out Monday, with 700MB temperatures reaching the -5 to -7C
range. Current guidance would put Monday's high at SLC in the 50s,
cooler than any low temperature of the last 10 days!
With the colder air moving in Sunday night, snow levels will sink,
potentially to around 6,000'. Bear Lake, southwest Wyoming, and the
Wasatch Back could see a trace of slushy snow. Higher up, an inch or
two is possible in the Uintas and Wasatch. Showers look to
eventually taper off Monday as the trough axis slides to our east.
Lingering showers should come to an end Monday night as drier air
filters in behind the trough. Some ensemble members continue to
suggest a slower exit for the system, but the more common solution
is to have it well east of our area by Tuesday morning. Deepening on
how quickly it exits, the lingering cool air mass combined with calm
conditions and clearing skies will allow for a cold start to the day
Tuesday. Outlying agricultural areas outside of the Wasatch Front
and low-elevation valleys of southern Utah could see at least
freezing temperatures and even a hard freeze.
As the week progresses, consensus amongst the ensemble members is to
replace the northwest flow aloft with an upper level ridge axis
center over the Great Basin which will promote a quick warmup across
Utah. Temperatures will thus go from the 50s on Monday back into the
80s and 90s by Thursday. Looking even further out, there is
potential for another period of critical fire weather conditions
late in the week as our region looks to lie beneath southwest flow
aloft in advance of an approaching trough, leading to hot/dry/windy
conditions.
&&
.AVIATION...Gusty south winds are likely to persist at the SLC
Terminal through the rest of the valid TAF period. AWW criteria for
wind is expected to continue into the early evening, with a 20%
chance of extending overnight. Isolated vicinity showers and/or
thunderstorms are possible late afternoon into early evening, with
cigs remaining at or above 9kft agl through the night.
&&
.FIRE WEATHER...Strengthening southerly flow combined with
a very dry air mass will bring critical fire weather conditions
to most valleys this afternoon and evening. Additionally, the
leading edge of a plume of moisture centered over eastern Utah
will yield isolated to widely scattered dry thunderstorms this
afternoon for many locations. This moisture will increase
substantially overnight bringing widespread wetting rains to areas
east of I-15 through Saturday morning. Thunderstorms will also
bring a threat of locally heavy rainfall during this time.
Southerly winds will once again strengthen Saturday afternoon
across most areas, however increased humidity should preclude
critical fire weather conditions. A cold front will cross northern
and central Utah Saturday evening bringing another round of
wetting rains, along with much cooler temperatures for Sunday.
Cool and unsettled weather is expected to persist into early next
week, followed by a rapid warmup midweek and another potential
period of critical fire weather conditions late in the week.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Red Flag Warning until 9 PM MDT this evening for UTZ478-482-489-
492-494-495-497-498.
Flash Flood Watch from late tonight through Saturday afternoon
for UTZ009>013-021-517.
WY...None.
&&
SHORT TERM/FIRE WEATHER...Dewey
LONG TERM...Van Cleave
AVIATION...Verzella
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Jun 5, 2:18 PM MDT, 4 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 218 PM MDT Fri Jun 5 2020 UTZ001>016-019>021-517-518-WYZ021-062030- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 218 PM MDT Fri Jun 5 2020 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...This Afternoon and Tonight A Red Flag Warning is in effect for most valleys across southern, central, and northwestern Utah this afternoon and evening, due to a combination of gusty south winds, very low humidity, and dry thunderstorm potential. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Flash Flood Watch is in effect for late tonight through Saturday afternoon across all of eastern Utah and portions of central Utah, where rapidly increasing moisture will bring a threat for locally heavy rainfall. A cold front will sweep across northern Utah and southwest Wyoming late Saturday through Saturday evening bringing another round of showers and thunderstorms. A second storm system will will bring another round of precipitation to southwest Wyoming and the northern and central portions of Utah Sunday into Monday, with snow possible for the mountains and mountain valleys. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
In the hours before
Special weather statement, Jun 5, 5:36 PM MDT, 57 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 536 PM MDT Fri Jun 5 2020 UTZ004-006>010-060015- Wasatch Mountains South of I-80 UT-Wasatch Mountain Valleys UT- Wasatch Plateau/Book Cliffs UT-Wasatch Mountains I-80 North UT- Southern Wasatch Front UT-Western Uinta Mountains UT- 536 PM MDT Fri Jun 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASATCH...EAST CENTRAL SALT LAKE...SOUTH CENTRAL MORGAN...SOUTHWESTERN SUMMIT AND NORTH CENTRAL UTAH COUNTIES UNTIL 615 PM MDT... At 535 PM MDT, National Weather Service Doppler radar indicated a strong thunderstorm near Orem, or near Provo...moving north at 45 mph. Wind gusts of 40 to 55 mph will be possible. Locations impacted include... Provo, Park City, Heber City, Orem, Pleasant Grove, Heber, Lindon, Summit Park, Oakley, Daniel, Vineyard, Little Cottonwood Canyon, Wasatch Mountain State Park, Wanship, South Snyderville Basin, North Snyderville Basin, Big Cottonwood Canyon, Brigham Young University, Mill Creek Canyon and Cedar Hills. This includes the following highways... Interstate 15 between mile markers 269 and 274. Interstate 80 in Utah between mile markers 136 and 156. US Route 40 between mile markers 0 and 22. PRECAUTIONARY/PREPAREDNESS ACTIONS... If threatening weather approaches, take shelter in a sturdy building. If on or near Deer Creek or Jordanelle Reservoirs, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 4021 11145 4028 11176 4086 11166 4081 11123 TIME...MOT...LOC 2335Z 198DEG 37KT 4034 11162 Church
Special weather statement, Jun 5, 5:38 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
538 PM MDT Fri Jun 5 2020
UTZ009-WYZ021-060045-
Western Uinta Mountains UT-Southwest Wyoming WY-
538 PM MDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUCHESNE...EAST
CENTRAL SUMMIT AND EASTERN UINTA COUNTIES UNTIL 645 PM MDT...
At 538 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 20 miles southwest of Lonetree, or 37 miles
southeast of Evanston...moving north at 45 mph.
Wind gusts of 40 to 55 mph are possible.
Locations impacted include...
Lyman, Robertson, Mountain View, Lonetree, Millburne, Church Buttes,
Fort Bridger, Piedmont, Carter and Kings Peak.
This includes Interstate 80 in Wyoming between mile markers 25 and
56.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches, take shelter in a sturdy building.
Strong winds with these storms may occur well ahead of any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4078 11075 4158 11055 4158 11005 4100 11005
4100 11001 4096 11000 4071 10999
TIME...MOT...LOC 2338Z 198DEG 37KT 4087 11046
ChurchLocal storm report, Jun 5, 5:49 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
549 PM MDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND GST 4 SW PROVO 40.22N 111.72W
06/05/2020 M61 MPH UTAH UT OFFICIAL NWS OBS
0541 PM TSTM WND GST 4 SW PROVO 40.22N 111.72W
06/05/2020 M61 MPH UTAH UT OFFICIAL NWS OBS
&&
CDEWEYLocal storm report, Jun 5, 6:13 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
613 PM MDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM NON-TSTM WND GST 3 S FAUST 40.13N 112.38W
06/05/2020 M61 MPH TOOELE UT MESONET
MESONET STATION VRH 3.5 S FAUST (TOOELE).
0606 PM NON-TSTM WND GST 2 SW LEROY 41.30N 110.64W
06/05/2020 M60 MPH UINTA WY MESONET
MESONET STATION WY34 1.8 SW LEROY (WYDOT).
&&Local storm report, Jun 5, 6:18 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
618 PM MDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND GST 3 ESE BLUFFDALE 40.46N 111.90W
06/05/2020 M61 MPH SALT LAKE UT OFFICIAL NWS OBS
&&
CDEWEYLocal storm report, Jun 5, 6:20 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
620 PM MDT FRI JUN 5 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST 3 S FAUST 40.13N 112.38W
06/05/2020 M61 MPH TOOELE UT MESONET
MESONET STATION VRH 3.5 S FAUST (TOOELE).
0606 PM TSTM WND GST 2 SW LEROY 41.30N 110.64W
06/05/2020 M60 MPH UINTA WY MESONET
MESONET STATION WY34 1.8 SW LEROY (WYDOT).
&&The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:06 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele, Utah | 54 min |
| Jun 5, 6:56 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Tooele, Weber | 19 min |
| Jun 5, 7:28 PM MDT | Special Weather Statement | SLC | Cache, Rich | 62 min |
| Jun 5, 7:36 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 58 min |
| Jun 5, 8:21 PM MDT | Special Weather Statement | SLC | Tooele | 54 min |
| Jun 5, 9:16 PM MDT | Special Weather Statement | SLC | Tooele | 89 min |
| Jun 6, 7:14 AM MDT | Special Weather Statement | SLC | Davis, Salt Lake | 46 min |
| Jun 6, 8:11 AM MDT | Special Weather Statement | SLC | 49 min | |
| Jun 6, 8:25 AM MDT | Special Weather Statement | SLC | Piute | 35 min |
| Jun 6, 8:56 AM MDT | Special Weather Statement | SLC | Wayne | 49 min |
| Jun 6, 9:01 AM MDT | Special Weather Statement | SLC | Piute | 44 min |
| Jun 6, 9:07 AM MDT | Special Weather Statement | SLC | San Juan | 23 min |
| Jun 6, 9:22 AM MDT | Special Weather Statement | SLC | Garfield | 53 min |
| Jun 6, 9:30 AM MDT | Special Weather Statement | SLC | Emery | 45 min |
| Jun 6, 9:41 AM MDT | Special Weather Statement | SLC | Garfield | 34 min |
| Jun 6, 9:51 AM MDT | Severe Thunderstorm Warning | SLC | Garfield, Wayne | 39 min |
| Jun 6, 9:55 AM MDT | Flash Flood Warning | SLC | Garfield | 3 hr |
| Jun 6, 10:02 AM MDT | Special Weather Statement | SLC | Sevier | 43 min |
| Jun 6, 10:15 AM MDT | Special Weather Statement | SLC | Sevier | 45 min |
| Jun 6, 10:28 AM MDT | Special Weather Statement | SLC | Wayne | 47 min |
| Jun 6, 10:33 AM MDT | Areal Flood Advisory | SLC | Garfield | 87 min |
| Jun 6, 11:07 AM MDT | Special Weather Statement | SLC | Wayne | 38 min |
| Jun 6, 11:12 AM MDT | Flash Flood Warning | SLC | Garfield, Wayne | 3 hr |
| Jun 6, 11:26 AM MDT | Special Weather Statement | SLC | Duchesne | 49 min |
| Jun 6, 11:48 AM MDT | Flash Flood Warning | SLC | Emery, Garfield, Wayne | 3 hr |
| Jun 6, 11:58 AM MDT | Special Weather Statement | SLC | Emery | 47 min |
| Jun 6, 12:31 PM MDT | Wind Advisory | SLC | 8 hr | |
| Jun 6, 12:47 PM MDT | Areal Flood Advisory | SLC | Emery | 3 hr |
| Jun 6, 12:59 PM MDT | Special Weather Statement | SLC | Grand | 16 min |
| Jun 6, 1:04 PM MDT | Special Weather Statement | SLC | 41 min | |
| Jun 6, 1:23 PM MDT | Special Weather Statement | SLC | Davis, Salt Lake, Weber | 52 min |
| Jun 6, 1:24 PM MDT | Special Weather Statement | SLC | Cache | 51 min |
| Jun 6, 1:37 PM MDT | Special Weather Statement | SLC | Cache | 38 min |
| Jun 6, 1:49 PM MDT | Special Weather Statement | SLC | Box Elder | 41 min |
| Jun 6, 2:17 PM MDT | Special Weather Statement | SLC | Cache | 73 min |
| Jun 6, 2:23 PM MDT | Special Weather Statement | SLC | Box Elder | 52 min |
| Jun 6, 2:28 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 47 min |
| Jun 6, 3:13 PM MDT | Special Weather Statement | SLC | Box Elder | 17 min |
| Jun 6, 3:29 PM MDT | Special Weather Statement | SLC | Juab, Tooele, Utah | 61 min |
| Jun 6, 3:31 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 29 min |
| Jun 6, 3:51 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 24 min |
| Jun 6, 4:18 PM MDT | Special Weather Statement | SLC | Davis, Salt Lake, Tooele, Utah, Wasatch | 42 min |
| Jun 6, 4:56 PM MDT | Special Weather Statement | SLC | Davis, Morgan, Salt Lake, Summit, Weber | 49 min |
| Jun 6, 5:37 PM MDT | Special Weather Statement | SLC | Davis, Morgan, Summit, Weber | 38 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.